# SDR AALA20021323

- Difficulty date: September 9, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN CUSP WEB 1212-1231.  CUT OUT, CORRODED AREA 1212-1219 AND INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.
